Today pediatrian Dr. Given dpt booster 18 month vaccine to my daughter, due to this she filling very pain and fever. Unable to walk and play, please guide me this is normal and can I give her ibugesic for pain relief please suggest me.
MBBS, Diploma in Child Health (DCH), Pediatric Gastroenterology
41 years experience
Ask Free Question
It is usual to get pain and fever afterdpt immunisation. This is normal. Paracetamol 7.5 can be given 6-8 hourly.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Fever treatment